Allergic reaction to cosmetic cream

Patient : Dear Doctor: I recently used a new cosmetic cream on my face. The same night, hours later, I noticed a small red patch on my skin and the right side of my face was slightly swollen. The next day the red patch had formed little hard raised red bumps that itch and lightly sting. They are slowly drying out. What can I use to treat this?
Symptoms:  Right side of face is swollen
Hard red bumps
Itching
Light stinging
Dry
Doctor :   It is likely that your skin has reacted to the cosmetic cream application. But, it is important that you consult a Derma tologist to confirm the diagnosis and for further advice.

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews